Alert archive / North Dakota / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 133, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Sep 4, 2014, 2:43 AM CDT for Burleigh County, Kidder County, North Dakota. It was in force for 41 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 4, 2014, 2:43 AM CDT (07:43 UTC)
- Expired
- Sep 4, 2014, 3:24 AM CDT
- In force
- 41 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Burleigh County, ND, Kidder County, ND
The radar
The Bismarck radar (KBIS), 77 km from the middle of the area, began a volume at 07:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 4, 3:00 AM CDT | TSTM WND GST 60 | 2 N Steele, ND | WINDS ESTIMATED SUSTAINED AT 50 MPH WITH GUSTS AT LEAST IN EXCESS OF 60 MPH. NICKEL SIZE HAIL ALSO REPORTED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 4, 1:48 AM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 7.7 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1433 J/kg
- Mixed-layer CIN
- -54 J/kg
- Mixed-layer LCL
- 1425 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 155 m²/s²
- 0-3 km storm-relative helicity
- 474 m²/s²
- Significant tornado parameter
- 1.3
- Supercell composite
- 8.3
The text
As transmitted, in the capitals the NWS used until 2016.
701
WUUS53 KBIS 040743
SVRBIS
NDC015-043-040845-
/O.NEW.KBIS.SV.W.0133.140904T0743Z-140904T0845Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
243 AM CDT THU SEP 4 2014
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL BURLEIGH COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
CENTRAL KIDDER COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
* UNTIL 345 AM CDT
* AT 240 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES
NORTHEAST OF STERLING...OR 32 MILES EAST OF BISMARCK...AND MOVING
EAST AT 50 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
STEELE AROUND 250 AM CDT.
DAWSON AROUND 300 AM CDT.
TAPPEN AROUND 305 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 4713 9950 4673 9948 4678 10024 4706 10024
TIME...MOT...LOC 0743Z 268DEG 45KT 4690 10007
HAIL...1.50IN
WIND...60MPH
$$
ABELING3 follow-up statements
466
WWUS53 KBIS 040802
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
302 AM CDT THU SEP 4 2014
NDC015-040812-
/O.CAN.KBIS.SV.W.0133.000000T0000Z-140904T0845Z/
BURLEIGH ND-
302 AM CDT THU SEP 4 2014
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL BURLEIGH COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4677 10000 4708 10000 4713 9950 4673 9948
TIME...MOT...LOC 0802Z 268DEG 45KT 4690 9983
$$
NDC043-040845-
/O.CON.KBIS.SV.W.0133.000000T0000Z-140904T0845Z/
KIDDER ND-
302 AM CDT THU SEP 4 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL KIDDER
COUNTY UNTIL 345 AM CDT...
AT 259 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR STEELE...OR 43
MILES EAST OF BISMARCK...MOVING EAST AT 50 MPH.
HAZARD...70 MPH WIND GUSTS AND PING PONG BALL SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS REPORTED WIND IN EXCESS OF 60 MPH.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
THE SEVERE THUNDERSTORM WILL BE NEAR...
TAPPEN AROUND 310 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 4677 10000 4708 10000 4713 9950 4673 9948
TIME...MOT...LOC 0802Z 268DEG 45KT 4690 9983
HAIL...1.50IN
WIND...70MPH
$$
ABELING159
WWUS53 KBIS 040816
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
316 AM CDT THU SEP 4 2014
NDC043-040845-
/O.CON.KBIS.SV.W.0133.000000T0000Z-140904T0845Z/
KIDDER ND-
316 AM CDT THU SEP 4 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL KIDDER
COUNTY UNTIL 345 AM CDT...
AT 315 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR TAPPEN...OR 43
MILES WEST OF JAMESTOWN...MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF CENTRAL
KIDDER COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 4676 9980 4709 9981 4713 9950 4673 9948
TIME...MOT...LOC 0816Z 270DEG 41KT 4690 9960
HAIL...1.00IN
WIND...60MPH
$$
ABELING408 WWUS53 KBIS 040824 SVSBIS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 324 AM CDT THU SEP 4 2014 NDC043-040834- /O.CAN.KBIS.SV.W.0133.000000T0000Z-140904T0845Z/ KIDDER ND- 324 AM CDT THU SEP 4 2014 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL KIDDER COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF THE WARNED AREA. LAT...LON 4676 9980 4709 9981 4713 9950 4673 9948 TIME...MOT...LOC 0824Z 270DEG 41KT 4690 9947 $$ ABELING
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 4, 1:52 AM CDT, 51 minutes earlier.
Area forecast discussion, Sep 4, 1:52 AM CDT, 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 152 AM CDT THU SEP 4 2014 .UPDATE... ISSUED AT 155 AM CDT THU SEP 4 2014 WILL ALLOW THE MAJORITY OF THE SEVERE THUNDERSTORM WATCH TO EXPIRE AT 2AM CDT. WILL EXTEND/ISSUE A NEW SEVERE THUNDERSTORM WATCH FOR ONGOING SEVERE STORMS...BASICALLY ALONG I94 AND A COUNTY NORTH AND SOUTH FROM BISMARCK EAST. THIS WILL BE VALID UNTIL 12Z...BUT FULLY EXPECT WE WILL EXPIRE BEFORE ONCE ACTIVITY MOVES OUT OF THE BISMARCK CWA. UPDATE ISSUED AT 106 AM CDT THU SEP 4 2014 CONVECTION CONTINUES TO PUSH EAST...AND HAVE REMOVED ANOTHER TIER OF COUNTIES ON THE WESTERN EDGE OF THE WATCH. AN EXTENSION OR NEW SEVERE THUNDERSTORM WATCH MAY BE NEEDED ACROSS MY EAST. EVALUATING NOW. UPDATE ISSUED AT 1150 PM CDT WED SEP 3 2014 QUICK UPDATE TO REMOVE A FEW COUNTIES ACROSS WESTERN NORTH DAKOTA. SURFACE COLD FRONT HAS MOVED THROUGH THE FAR WEST AND THE SEVERE THREAT HAS DECREASED GREATLY THERE. FARTHER EAST...TWO CONVECTIVE SYSTEMS CONTINUE TO PRODUCE SEVERE WEATHER...ONE OVER EASTERN DUNN AND THE OTHER OVER EASTERN MCLEAN. UPDATED POPS BASED ON LATEST RADAR AND NEAR TERM MODELS. UPDATE ISSUED AT 916 PM CDT WED SEP 3 2014 THUNDERSTORMS ACROSS WESTERN NORTH DAKOTA HAVE INCREASED IN COVERAGE OVER THE PAST COUPLE HOURS. HAVE INCREASED POPS ACROSS THE SOUTHWEST AND CENTRAL PART OF THE STATE WITH THE HRRR AND RAP SHOWING HIGHER THUNDERSTORM CHANCES FOR THOSE LOCATIONS. UPDATE ISSUED AT 640 PM CDT WED SEP 3 2014 ISOLATED SEVERE THUNDERSTORM CONTINUES TO TRACK EAST ACROSS NORTHWEST NORTH DAKOTA...WITH ADDITIONAL STRONG CONVECTION OVER NORTHEAST MONTANA. SURFACE BASED CONVECTION HAS YET TO DEVELOP OVER WESTERN NORTH DAKOTA BUT SUCCESSIVE RUNS OF THE HRRR HAVE INDICATED SCATTERED CONVECTION ACROSS THE SOUTHWEST AND MOVING INTO THE SOUTH CENTRAL. LATEST RUN IS HINTING MORE AT THE CONVECTION IN NORTHEAST MONTANA TRACKING ACROSS THE NORTHWEST AND NORTH CENTRAL. WILL NEED TO MONITOR FOR POSSIBLE CONVECTIVE WATCH THIS EVENING. && .SHORT TERM...(THIS EVENING THROUGH THURSDAY) ISSUED AT 221 PM CDT WED SEP 3 2014 CURRENT SURFACE ANALYSIS PLACES LOW OVER SOUTHEAST MONTANA WITH MOISTURE CONTINUING TO SLOWLY WRAP UP INTO CENTRAL NORTH DAKOTA AHEAD OF IT. UPPER LEVEL ANALYSIS PLACES TROUGH/LOW PUSHING FORWARD INTO EASTERN MONTANA. INITIAL WAVE EJECTING AHEAD OF THE TROUGH CONTINUES TO PRODUCE CONVECTION OVER NORTHEAST MONTANA. FORECAST CHALLENGES FOR TODAY INCLUDE THE SEVERE POTENTIAL LATE TODAY INTO TONIGHT...AND THEN GUSTY WINDS ON THURSDAY. FOR THE REST OF THIS AFTERNOON INTO TONIGHT...UPPER TROUGH WILL CONTINUE ITS EASTWARD PUSH WITH BROAD SCALE LIFT CONTINUING TO INCREASE FROM WEST TO EAST. MOISTURE WILL CONTINUE TO INCREASE AS LOW SLOWLY SHIFTS TOWARDS NORTH CENTRAL SOUTH DAKOTA. INITIAL DISCRETE STORMS THAT DEVELOP WILL ENCOUNTER INCREASING INSTABILITY ALONG WITH IMPRESSIVE DEEP LAYER SHEAR. EXPECT INITIAL STORMS WILL HAVE A MAINLY HAIL THREAT ALONG WITH A STRONG WIND THREAT. AS TIME GOES ON AND STORM DEVELOPMENT WORKS EASTERLY ENCOUNTERING HIGHER MOISTURE...THERE MAY BE A BRIEF TORNADO THREAT IF THE STORMS CAN BE SURFACE BASED. WITH THAT SAID...THE HAIL AND WIND THREAT WILL CONTINUE INTO THE LATE EVENING. FOCUS FOR SEVERE WILL SHIFT OVER MAINLY CENTRAL INTO EASTERN NORTH DAKOTA OVERNIGHT AS PLUME OF STRONG INSTABILITY REMAINS WITH STRONG THETA-E ADVECTION...WHILE OVER THE WEST ATMOSPHERE WILL STABILIZE. STORMS SHOULD ALL BE PUSHED OFF TO THE EAST BY SUNRISE WITH SHOWERS LINGERING. ON THURSDAY...SOME SHOWERS WILL REMAIN PRIMARILY OVER THE NORTHERN AND EASTERN PART OF THE STATE AS UPPER TROUGH MAKES ITS WAY EAST. PRIMARY CONCERN WILL BE GUSTY WEST TO NORTHWESTERLY WINDS DEVELOPING AS COLD AIR POURS INTO THE AREA WITH TIGHT PRESSURE GRADIENT AS LOW SHIFTS INTO MINNESOTA. STRONGEST WINDS LOOK TO BE OVER SOUTHWEST NORTH DAKOTA IN THE MORNING...WITH WINDS DIMINISHING IN THE AFTERNOON AS GRADIENT RELAXES AND COLD AIR ADVECTION DECREASES. TEMPERATURES WILL BE SEASONABLY COOL WITH MANY LOCATIONS AROUND 10-15 DEGREES BELOW AVERAGE. .LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY) ISSUED AT 221 PM CDT WED SEP 3 2014 A NORTHWEST FLOW ALOFT IS MAINTAINED THURSDAY NIGHT INTO SATURDAY...THEN TRANSITIONS TO A ZONAL FLOW SUNDAY INTO WEDNESDAY. A MORE ACTIVE PERIOD WILL EVOLVE DURING THE ZONAL FLOW PERIOD AS A STRONG SHORTWAVE TROUGH AND ASSOCIATED POTENT COLD FRONT IS SLATED TO SWEEP THROUGH TUESDAY INTO WEDNESDAY...WITH SEVERE WEATHER POSSIBLE. GUSTY NORTHWEST WINDS THURSDAY EVENING WILL QUICKLY SUBSIDE AS A SURFACE HIGH PRESSURE SLIDES ACROSS SOUTHWEST NORTH DAKOTA EARLY THURSDAY NIGHT AND INTO CENTRAL SOUTH DAKOTA BY 12Z FRIDAY. A CLEAR SKY...GOOD RADIATIONAL COOLING...AND DEWPOINTS IN THE UPPER 30S LOOK REASONABLE TO SUPPORT OVERNIGHT LOWS IN THE UPPER 30S ACROSS THE SOUTHWEST...ESPECIALLY OVER THE NORMAL COLDER LOCATIONS SUCH AS HETTINGER. HENCE HAVE LOWERED MINIMUM TEMPERATURES INTO THE UPPER 30S UNDER THIS WEATHER PATTERN. OVERALL...A QUIET/PLEASANT WEATHER PATTERN CONTINUES FRIDAY/SATURDAY WITH A SLOW MODERATING TREND. H85 TEMPS BEGIN TO WARM LEADING TO HIGHS INTO THE 70S SATURDAY AND SUNDAY. THERE WILL BE A SUBTLE DRY COLD FRONTAL PASSAGE SATURDAY AFTERNOON...HOWEVER OTHER THAN A WINDSHIFT TO THE NORTHWEST...NOT EXPECTING MUCH OF A TEMPERATURE CHANGE. A MORE ACTIVE WEATHER PATTERN SLOWLY BEGINS TO EMERGE SUNDAY NIGHT AS A WEAK SHORTWAVE SLIDES THROUGH WITH WARM AIR ADVECTION PROCESSES TAKING OVER. A SLIGHT CHANCE OF SHOWERS/THUNDERSTORMS ARE POSSIBLE SUNDAY NIGHT INTO MONDAY MAINLY FOR THE JAMES RIVER VALLEY. THE WARMEST DAY WILL BE MONDAY WITH HIGHS REACHING BETWEEN 75 AND 85. THIS WILL BE FOLLOWED BY A STRONG COLD FRONT WHICH WILL APPROACH NORTHWEST NORTH DAKOTA TUESDAY MORNING AND THEN SWEEP THROUGH TUESDAY AFTERNOON/EVENING. A STRONG H85 BAROCLINIC ZONE SHIFTS THROUGH TUESDAY NIGHT WITH THE 0C TO -2C ISOTHERM SETTLING INTO CENTRAL NORTH DAKOTA WEDNESDAY. THIS TREND SETS THE STAGE FOR MUCH COLDER AIR WEDNESDAY THROUGH FRIDAY. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z THURSDAY EVENING) ISSUED AT 106 AM CDT THU SEP 4 2014 SCATTERED CONVECTION THIS EVENING CONTINUES EAST ACROSS CENTRAL NORTH DAKOTA AS A COLD FRONT MOVES THROUGH THE AREA. FLOW WILL TURN WEST TO NORTHWEST LATE TONIGHT AND THURSDAY WITH AREAS OF IFR-MVFR CLOUDINESS MOST LOCATIONS. STRONG NORTHWEST WINDS ON THURSDAY WITH THE STRONGEST 20 TO 35 MPH AT KDIK. && .BIS WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 6 AM THIS MORNING TO 4 PM MDT THIS AFTERNOON FOR NDZ031>033-040-041-043-044. && UPDATE...NH SHORT TERM...JJS LONG TERM...KS
Hazardous weather outlook, Sep 4, 1:56 AM CDT, 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 156 AM CDT THU SEP 4 2014 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-050700- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 156 AM CDT THU SEP 4 2014 /1256 AM MDT THU SEP 4 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT. THUNDERSTORMS OVER CENTRAL NORTH DAKOTA WILL CONTINUE TO SPREAD EAST LATE TONIGHT. SOME OF THESE STORMS COULD BE SEVERE WITH LARGE HAIL AND DAMAGING WIND GUSTS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. GUSTY WEST TO NORTHWEST WINDS WILL DEVELOP ON THURSDAY...WITH THE STRONGEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH EXPECTED OVER SOUTHWEST NORTH DAKOTA WHERE A WIND ADVISORY IS IN EFFECT. SEE WWW.WEATHER.GOV/BIS FOR DETAILS. THERE IS A CHANCE OF THUNDERSTORMS ACROSS WESTERN AND CENTRAL NORTH DAKOTA ON TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. SPOTTERS SHOULD REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN BISMARCK AT 701-223-4582...OR ON SOCIAL MEDIA. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS NH
In the hours before
Local storm report, Sep 4, 1:19 AM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
119 AM CDT THU SEP 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1248 AM HAIL 1 SW HANNOVER 47.10N 101.44W
09/04/2014 E1.75 INCH OLIVER ND TRAINED SPOTTER
GOLF BALL SIZE HAIL BROKE THE WEST SIDE WINDOWS OUT OF
A HOME
&&
KINGLocal storm report, Sep 4, 1:25 AM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
125 AM CDT THU SEP 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 AM HAIL 10 W HANNOVER 47.11N 101.64W
09/04/2014 M1.75 INCH OLIVER ND PUBLIC
&&
KINGLocal storm report, Sep 4, 1:34 AM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
134 AM CDT THU SEP 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 AM HAIL CENTER 47.12N 101.30W
09/04/2014 E2.75 INCH OLIVER ND PUBLIC
HAIL RANGED IN SIZE FROM QUARTER TO BASEBALL SIZE IN
PARTS OF CENTER AND HANNOVER.
&&
KINGLocal storm report, Sep 4, 2:11 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
211 AM CDT THU SEP 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 AM HAIL WILTON 47.16N 100.78W
09/04/2014 E1.00 INCH MCLEAN ND TRAINED SPOTTER
0.75 INCHES OF RAIN.
&&
JP MARTINLocal storm report, Sep 4, 2:14 AM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
214 AM CDT THU SEP 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0211 AM HAIL NW CARRINGTON 47.45N 99.13W
09/04/2014 M1.50 INCH FOSTER ND EMERGENCY MNGR
EMERGENCY MANAGER REPORTED QUATER SIZE HAIL. SHERIFF
DEPUTY REPORTED PING PONG BALL SIZE HAIL. HAIL ONGOING
FOR 5 MINUTES.
&&
WALocal storm report, Sep 4, 2:25 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
225 AM CDT THU SEP 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0224 AM TSTM WND GST 1 W CARRINGTON 47.45N 99.15W
09/04/2014 M63 MPH FOSTER ND AWOS
&&
WAThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 3, 7:30 PM CDT | Severe Thunderstorm Warning | BIS | Bottineau, Renville, Ward | 60 min |
| Sep 3, 7:47 PM CDT | Special Weather Statement | BIS | Williams | 28 min |
| Sep 3, 8:06 PM CDT | Severe Thunderstorm Warning | BIS | Divide, Williams | 54 min |
| Sep 3, 8:32 PM CDT | Special Weather Statement | BIS | McKenzie | 43 min |
| Sep 3, 8:43 PM CDT | Severe Thunderstorm Warning | BIS | McKenzie, Mountrail, Williams | 62 min |
| Sep 3, 9:06 PM CDT | Severe Thunderstorm Warning | BIS | Dunn, McKenzie | 54 min |
| Sep 3, 9:29 PM CDT | Severe Thunderstorm Warning | BIS | Billings, Dunn, McKenzie | 31 min |
| Sep 3, 9:31 PM CDT | Severe Thunderstorm Warning | BIS | Dunn, McKenzie, McLean, Mountrail | 59 min |
| Sep 3, 9:58 PM CDT | Severe Thunderstorm Warning | BIS | Dunn, Mercer | 62 min |
| Sep 3, 10:24 PM CDT | Severe Thunderstorm Warning | BIS | McLean, Mercer | 66 min |
| Sep 3, 11:07 PM CDT | Severe Thunderstorm Warning | BIS | Dunn, Mercer | 53 min |
| Sep 3, 11:24 PM CDT | Severe Thunderstorm Warning | BIS | McLean, Sheridan | 66 min |
| Sep 4, 12:02 AM CDT | Severe Thunderstorm Warning | BIS | Dunn, Mercer, Oliver | 58 min |
| Sep 4, 12:16 AM CDT | Severe Thunderstorm Warning | BIS | Sheridan, Wells | 59 min |
| Sep 4, 1:00 AM CDT | Severe Thunderstorm Warning | BIS | Sheridan, Wells | 60 min |
| Sep 4, 1:01 AM CDT | Severe Thunderstorm Warning | BIS | Burleigh, McLean, Oliver | 59 min |
| Sep 4, 1:49 AM CDT | Severe Thunderstorm Warning | BIS | Foster, Wells | 41 min |
| Sep 4, 2:01 AM CDT | Severe Thunderstorm Warning | BIS | Burleigh | 59 min |
| Sep 4, 2:49 AM CDT | Severe Thunderstorm Warning | BIS | Burleigh, McLean, Oliver | 56 min |
| Sep 4, 3:09 AM CDT | Areal Flood Advisory | BIS | Stutsman | 3 hr |
| Sep 4, 3:41 AM CDT | Special Weather Statement | BIS | Kidder | 34 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.